$7.90 -1%
$7.85

Overview

Panadol ActiFast caplets contain Paracetamol which relieves pain and fever. The caplets have been specially formulated so that Paracetamol is absorbed into the bloodsteam at least twice as fast* as from ordinary Paracetamol tablets, providing faster pain relief. Like other Panadol products, Panadol ActiFast is gentle on your stomach.

Each caplet contains:

  • Paracetamol = 500mg

Panadol ActiFast can be used for:

  • Fever
  • Headache
  • Backache
  • Neuralgia
  • Rheumatic and muscle pains
  • Toothache
  • Period pains
  • Sore throat

Directions

How to use Panadol ActiFast:

Ages 

Dose

How often 

Adults & children over 12 years

2 caplets

Every 4-6 hours as required, do not exceed 8 caplets in 24 hours

Children under 12 years to seek medical advice first before taking this product.

Do not take with any other products containing paracetamol at the same time.

Each caplet contains 173mg sodium per caplet. Consult your doctor before taking this medicine if you are on a medically recommended low sodium diet.

Storage Conditions

Store below 30˚C

Keep out of reach of children

ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.

*Individual response varies

This product is returnable.

If you are not satisfied with the item or have made a wrong purchase, you may choose to get a refund or exchange within 7 days of purchase.

Simply drop by VivaHealth Pharmacy Singapore store to exchange or return your item. For all exchanges and returns, kindly bring the receipt and the item in its original packaging. The item should be in good condition.

Please note that the shipping costs will not be refunded.
JUST SEEN

Search

Just added to your cart:
Qty:
Total:
Subtotal:
Excl. postage 
My Bag
Just added to your wishlist:
Excl. postage 
My Wishlist